I don't know whether my menstrual cycle is twenty or thirty days...


Q: Hello. i am a 14 year old girl who is on birth control. what you need to understand is that the nurse told me to start taking the first yellow pill (with hormones in it) on the first day of my period, which was a monday in the month of october (the 5th i think) and she said i would be protected right away on day 1.. my cycle is usually 28 days but now i think it is 30... the last time i had my period was wednesday november 2nd and it lasted only 5 days.. which by the end of my period, i was also finished my pack and bought a new one. after my period and buying a new box, i started to take the 1st hormone pill on november 7th, WHICH WAS A MONDAY. Now, everytime i start a new box, the sticker of day 1 corresponds to MONDAY. Because i base my cycle as a 28 day cycle, i was suppose to start my period two days ago (i was kind of un-protected for 2 days because i was in the week where i had to take the white pills (the pills you take when you are suppose to be on your period)) and now i presume and guess i will start my period on november 30th, today. By the way, i was prescribed YASMIN28. this has happend also for my last period.. instead of starting the 31st of october, i began the 2nd of november. I presume there is a mistake somewhere, should i be prescribed another oral contraception pack? i need an answer, i don't understand.. because of this, it is hard to calculate when or not i am fertile or ovulating


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently used Encare as a contraceptive, but I was not able to put it into the cervix properly, so I just left it i...

Q: Would the morning after be worth getting if engaged in unprotected sex approx 9 or 10 days after getting a positive o...

Q: Is it normal having vaginal bleeding after taking Postinor 1 tablet? I take the tablet five days ago and bleeding is ...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon